Tsukuba Journal of Mathematics

Behavior of solutions to linear and semilinear parabolic pseudo-differential equations

Tomoyuki Kakehi and Kensuke Sakai

Full-text: Open access

Abstract

Article information

Source
Tsukuba J. Math., Volume 34, Number 2 (2011), 221-253.

Dates
First available in Project Euclid: 8 April 2011

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1302268247

Digital Object Identifier
doi:10.21099/tkbjm/1302268247

Mathematical Reviews number (MathSciNet)
MR2808644

Zentralblatt MATH identifier
1222.35026

Citation

Kakehi, Tomoyuki; Sakai, Kensuke. Behavior of solutions to linear and semilinear parabolic pseudo-differential equations. Tsukuba J. Math. 34 (2011), no. 2, 221--253. doi:10.21099/tkbjm/1302268247. https://projecteuclid.org/euclid.tkbjm/1302268247


Export citation